Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 78, NWS Northern Indiana

June 14, 20174 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 14, 2017, 3:52 PM CDT for 4 counties in Indiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2017, 3:52 PM CDT (20:52 UTC)
Expired
Jun 14, 2017, 4:30 PM CDT
In force
38 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties LaPorte County, IN, Pulaski County, IN, Starke County, IN, White County, IN

The radar

The Northern Indiana radar (KIWX), 110 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:32 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 971 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
971 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

383 
WUUS53 KIWX 142052
SVRIWX
INC091-131-149-181-142130-
/O.NEW.KIWX.SV.W.0078.170614T2052Z-170614T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
452 PM EDT WED JUN 14 2017

The National Weather Service in Northern Indiana  has issued a

* Severe Thunderstorm Warning for...
  Northwestern White County in northwestern Indiana...
  Pulaski County in northwestern Indiana...
  Western Starke County in northwestern Indiana...
  Southwestern La Porte County in northwestern Indiana...

* Until 530 PM EDT/430 PM CDT/

* At 451 PM EDT/351 PM CDT/, severe thunderstorms were located along
  a line extending from near Dunns Bridge to near McCoysburg, moving
  northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Knox, Winamac, Monon, North Judson, Wolcott, Francesville,
  Medaryville, La Crosse, Pulaski, Ripley, Hanna, Lomax, Beardstown,
  English Lake, Denham, Brems, Clarks, San Pierre, Star City and
  Buffalo.

This includes Interstate 65 between mile markers 194 and 198.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4084 8699 4091 8699 4091 8693 4134 8693
      4148 8673 4101 8649 4065 8709 4084 8710
TIME...MOT...LOC 2051Z 215DEG 29KT 4120 8705 4087 8698 

HAIL...1.00IN
WIND...60MPH
 
$$

MCD
2 follow-up statements
583 
WWUS53 KIWX 142123
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
523 PM EDT WED JUN 14 2017

INC091-142133-
/O.CAN.KIWX.SV.W.0078.000000T0000Z-170614T2130Z/
La Porte IN-
523 PM EDT WED JUN 14 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LA PORTE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM EDT/900
PM CDT/ for northwestern Indiana.

LAT...LON 4083 8710 4083 8699 4090 8699 4090 8693
      4124 8693 4128 8679 4132 8674 4140 8670
      4101 8649 4065 8709
TIME...MOT...LOC 2123Z 246DEG 20KT 4119 8684 4085 8677 

$$

INC131-149-181-142130-
/O.CON.KIWX.SV.W.0078.000000T0000Z-170614T2130Z/
White IN-Pulaski IN-Starke IN-
523 PM EDT WED JUN 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
EDT/430 PM CDT/ FOR NORTHWESTERN WHITE...PULASKI AND WESTERN STARKE
COUNTIES...

At 523 PM EDT/423 PM CDT/, severe thunderstorms were located along a
line extending from near North Judson to near Monon, moving northeast
at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Knox, Winamac, Monon, North Judson, Wolcott, Francesville,
Medaryville, Pulaski, Ripley, Beardstown, English Lake, Vanmeter
Park, Lakeside In Pulaski County, Denham, Brems, Lee, Lawton, Toto,
Clarks and Bass Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4083 8710 4083 8699 4090 8699 4090 8693
      4124 8693 4128 8679 4132 8674 4140 8670
      4101 8649 4065 8709
TIME...MOT...LOC 2123Z 246DEG 20KT 4119 8684 4085 8677 

HAIL...1.00IN
WIND...60MPH
 
$$

MCD
627 
WWUS53 KIWX 142132
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
532 PM EDT WED JUN 14 2017

INC131-149-181-142141-
/O.EXP.KIWX.SV.W.0078.000000T0000Z-170614T2130Z/
White IN-Pulaski IN-Starke IN-
532 PM EDT WED JUN 14 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WHITE...PULASKI
AND WESTERN STARKE COUNTIES HAS EXPIRED...
            
The storms which prompted the warning have weakened below severe 
limits. Therefore the warning has been allowed to expire.  However 
small hail, gusty winds and heavy rain are still possible with these 
thunderstorms.

A severe thunderstorm watch remains in effect until 1000 PM EDT/900
PM CDT/ for northwestern Indiana.

LAT...LON 4083 8710 4083 8699 4090 8699 4090 8693
      4124 8693 4128 8679 4132 8674 4140 8670
      4101 8649 4065 8709
TIME...MOT...LOC 2131Z 215DEG 29KT 4124 8679 4090 8672 

$$

NWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:47 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jun 14, 1:47 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
247 PM EDT Wed Jun 14 2017

.SYNOPSIS...
Issued at 246 PM EDT Wed Jun 14 2017

Hot and humid conditions will continue into tonight and Thursday
with chances for scattered showers and thunderstorms late this
afternoon into this evening. A few thunderstorms could be strong
to severe. Mainly dry conditions are expected later tonight into
Thursday morning, followed by renewed chances for showers and
thunderstorms Thursday afternoon as a weak cold front moves
through. Lows tonight will drop to near 70 degrees, with highs on
Thursday into the mid to upper 80s. Periodic chances for showers
and thunderstorms will continue Friday into the weekend but
temperatures will trend closer to normal with more comfortable
humidity levels returning early next week.

&&

.SHORT TERM...(This Afternoon through Thursday Night)
Issued at 246 PM EDT Wed Jun 14 2017

The main focus for the remainder of the afternoon into this evening
will be rain/storm chances and isolated hail/wind/hvy rain threats.
Clouds and spotty showers will continue to impact portions of nw
OH through 20/21z. Attention farther west into IN/sw Lower MI
will turn to increasing shower/storm chances mid afternoon through
early evening as upstream convective outflow on the leading edge
of an IA impulse likely forces multiple convective clusters east
into the local area. MLCAPE near 2000 j/kg west of I-69 and very
moist environment should favor development as this weak forcing
shifts into the area. Deep layer shear is only expected to max out
near 20-25 knots which should again limit the severe threat to
isolated at best (isolated wind gusts 40-60 mph and locally heavy
rainfall).

Latest HRRR/NMM/ARW solutions continue to suggest mainly dry
conditions later this evening into Thursday morning in between
forcing mechanisms. Lowered PoPs as a result, with lows once again
on the warm side near 70 degrees.

Weak height falls on the southeast fringe of an upper low broadening
east across south-central Canada will send a weakening surface
trough through late Thursday morning/afternoon. Deepending on the
amount of heating/insolation and positioning on any outflows
there could be a convective response into areas mainly east of
US-31 during this time. SPC has this area highlighted in a
marginal risk for severe storms as stronger cores could pose an
isolated wind/hail threat once again. Drier/less humid air then
briefly filters in to the entire area Thursday night into Friday
morning.

&&

.LONG TERM...(Friday through Wednesday)
Issued at 246 PM EDT Wed Jun 14 2017

A somewhat active and continued warm pattern will persist later
Friday through the weekend as several mid level impulses translate
through in strengthening zonal flow. This mid level energy will
initially be rather weak/low amplitude later Friday into Saturday
resulting in lower PoPs. Better chances come Saturday night into
Sunday as a more pronounced shortwave digs into the Upper
Midwest/Western Great Lakes, forcing a stronger cold front through.
Will have to watch this period for strong/severe linear convection
and possible MCS given the strengthening flow/forcing with
instability gradient in the vicinity.

Cooler/mainly dry northwest flow then takes shape behind this front
into next week with the only threat for rain/storms toward the
middle of the week as another shortwave and attendant frontal zone
swing through.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 138 PM EDT Wed Jun 14 2017

A lull in convection at the terminal sites while tstms have been
firing along the I55 corridor across IL early this aftn. Diurnal
heating should help to destabilize the atmosphere ahead of the
frontal boundary into this evening. Some inhibiting factors are
weak lapse rates and shear to produce more than an isolated severe
threat. Otherwise the main window for convection will be from
about 21Z to 03Z for both sites this evening.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Steinwedel
SHORT TERM...Steinwedel
LONG TERM...Steinwedel
AVIATION...Frazier

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 14, 3:40 AM CDT, 12 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
440 AM EDT Wed Jun 14 2017

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-150845-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
440 AM EDT Wed Jun 14 2017 /340 AM CDT Wed Jun 14 2017/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected today. A few slow moving storms
may produce locally heavy rainfall this morning. Some storms may be
strong or severe this afternoon and evening with damaging winds,
hail, heavy rain and localized flooding possible.

Afternoon heat index values will reach into the middle and upper
90s today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for thunderstorms Thursday...especially east of
Interstate 69 where a few strong storms are possible. There is a
chance for thunderstorms again from Friday afternoon through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-150845-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
440 AM EDT Wed Jun 14 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected today and tonight. A few storms
could have wind gusts to 50 knots and large hail. Locally higher
waves are also possible in and near thunderstorms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for thunderstorms again from Friday afternoon
through Sunday.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Local storm report, Jun 14, 1:38 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
238 PM EDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             1 SE JONESBORO          40.47N 85.62W
06/14/2017  E0.25 INCH       GRANT              IN   TRAINED SPOTTER

&&

JCS
Special weather statement, Jun 14, 1:51 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Northern Indiana
251 PM EDT WED JUN 14 2017

INZ020-141915-
White-
251 PM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM WILL AFFECT WHITE COUNTY...

At 250 PM EDT, a strong thunderstorm was located near Templeton,
moving northeast at 10 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Monticello, Brookston, Wolcott, Reynolds, Chalmers, Badger Grove,
Golden Hill, Smithson, Cedar Point, Lee and Norway.

This includes Interstate 65 between mile markers 185 and 198.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4084 8710 4084 8699 4091 8699 4074 8671
      4074 8675 4073 8676 4072 8675 4071 8676
      4069 8675 4068 8676 4068 8674 4067 8675
      4066 8678 4056 8677 4057 8710
TIME...MOT...LOC 1850Z 232DEG 9KT 4054 8715

MCD
Special weather statement, Jun 14, 2:01 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Northern Indiana
301 PM EDT WED JUN 14 2017

INZ026-032-033-141930-
Blackford-Wells-Grant-
301 PM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN GRANT...BLACKFORD AND
SOUTHWESTERN WELLS COUNTIES...

At 300 PM EDT, a strong thunderstorm was located over Gas City,
moving east at 15 mph. Another strong storm was located over Arcana,
also moving east at about 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Marion, Hartford City, Gas City, Upland, Fairmount, Montpelier,
Jonesboro, Van Buren, Fowlerton, Mcnatts, Home Corner, Landess, Mount
Zion, Hanfield, Keystone, Roseburg, Roll, Lake Wood and Arcana.

This includes Interstate 69 in Indiana between mile markers 255 and
271.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4056 8576 4065 8559 4065 8534 4066 8533
      4057 8518 4057 8520 4049 8520 4047 8521
      4040 8565
TIME...MOT...LOC 1900Z 249DEG 17KT 4051 8564

MCD
Special weather statement, Jun 14, 2:29 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Northern Indiana
329 PM EDT WED JUN 14 2017

INZ025-026-032-142015-
Huntington-Wells-Grant-
329 PM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GRANT...SOUTHERN
HUNTINGTON AND WESTERN WELLS COUNTIES...

At 328 PM EDT, a strong thunderstorm was located over Van Buren, or
7 miles northeast of Marion, moving northeast at 15 mph. Another
strong storm was near Roll, moving northeast at 15 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Markle, Van Buren, Warren, Lancaster, Nottingham, Poneto, Mount Etna,
Mcnatts, Landess, Wellsburg, Liberty Center, Mount Zion, Dillman,
Plum Tree, Hanfield, Buckeye, Majenica, Keystone, Banquo and
Rockford.

This includes Interstate 69 in Indiana between mile markers 263 and
287.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4053 8557 4065 8566 4065 8564 4071 8564
      4086 8532 4057 8514 4057 8544 4054 8545
TIME...MOT...LOC 1928Z 241DEG 22KT 4062 8556

MCD
Special weather statement, Jun 14, 3:24 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Northern Indiana
424 PM EDT WED JUN 14 2017

INZ023-024-142100-
Wabash-Miami-
424 PM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WABASH AND CENTRAL
MIAMI COUNTIES...

At 423 PM EDT, a strong thunderstorm was located over Peru, moving
northeast at 15 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Peru, Wabash, La Fontaine, Mexico, Wells, Erie, Denver, Roann, Lagro,
Chili, Richvalley, Stockdale, Servia, Deedsville, Lincolnville,
Speicherville, Treaty, Peoria, Gilead and Somerset.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4074 8617 4087 8617 4099 8606 4083 8564
      4070 8564 4065 8577 4065 8586 4062 8586
      4061 8588
TIME...MOT...LOC 2023Z 212DEG 25KT 4079 8607

MCD
Special weather statement, Jun 14, 3:40 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Northern Indiana
440 PM EDT WED JUN 14 2017

INZ003-MIZ077-142115-
La Porte-Berrien-
440 PM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LA PORTE AND
SOUTHWESTERN BERRIEN COUNTIES...

At 440 PM EDT/340 PM CDT/, a strong thunderstorm was located near
Trail Creek, moving northeast at 15 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Michigan City, La Porte, Trail Creek, New Buffalo, Three Oaks, Long
Beach, Pottawattamie Park, Michiana Shores, Grand Beach, Michiana,
Byron, Union Pier, Hudson Lake, Waterford, Pottawattomie Park,
Rolling Prarie, Pinola, Hesston and Springville.

This includes the following highways...
 Interstate 80 in Indiana between mile markers 43 and 61.
 Interstate 94 in Indiana between mile markers 35 and 45.
 Interstate 94 in Michigan between mile markers 0 and 5.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4187 8682 4188 8679 4175 8652 4167 8653
      4156 8677 4166 8690
TIME...MOT...LOC 2040Z 219DEG 14KT 4166 8678

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 1:27 PM CDTSpecial Weather StatementIWXGrant33 min
Jun 14, 1:51 PM CDTSpecial Weather StatementIWXWhite24 min
Jun 14, 2:01 PM CDTSpecial Weather StatementIWXBlackford, Grant29 min
Jun 14, 2:29 PM CDTSpecial Weather StatementIWXHuntington46 min
Jun 14, 3:24 PM CDTSpecial Weather StatementIWXMiami, Wabash36 min
Jun 14, 3:59 PM CDTSpecial Weather StatementIWXMiami46 min
Jun 14, 4:39 PM CDTSpecial Weather StatementIWXCass, White51 min
Jun 14, 4:42 PM CDTSpecial Weather StatementIWXPulaski48 min
Jun 14, 4:45 PM CDTSpecial Weather StatementIWXMiami45 min
Jun 14, 4:55 PM CDTSevere Thunderstorm WarningIWXCass, Fulton50 min
Jun 14, 5:05 PM CDTSpecial Weather StatementIWXMiami40 min
Jun 14, 5:14 PM CDTSevere Thunderstorm WarningIWXFulton, Marshall31 min
Jun 14, 5:31 PM CDTSevere Thunderstorm WarningIWXKosciusko, Marshall29 min
Jun 14, 5:51 PM CDTSpecial Weather StatementIWXGrant24 min
Jun 14, 5:59 PM CDTSpecial Weather StatementIWXKosciusko31 min
Jun 14, 6:18 PM CDTSpecial Weather StatementIWXGrant27 min
Jun 14, 6:25 PM CDTSpecial Weather StatementIWXLaPorte, Pulaski, Starke35 min
Jun 14, 6:55 PM CDTSpecial Weather StatementIWXFulton, Marshall, Starke35 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.